# SDR DXTA2022091270070

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 120
- Aircraft serial: 6800235
- Aircraft time: 12,490 hours, 8,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: MAIN CABIN DOOR PRECATCH WILL NOT RETRACT. MOVES WITH DOOR OPENING BUT SEEMS LIKE IT SKPPED A NOTCH ON THE GEAR. DOOR SECURES CORRECTLY PRECATCH STICKS STRAIGHT OUT. MEL DOES NOT APPLY AS CANT SECURE PRECATCH. // SIGNOFF // CONFIRMED ISSUE, GAINED ACCESS TO MECHANISM, AND ADJUSTED AS NEEDED, INSTALLED NEW HARDWARE AND SPRING, OPS CHECKS OK, ALL WORK IA W CE-680 AMM 52-10-40.
